# SDR ASAA2022040737922

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 51,760 hours, 15,420 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 3400878040
- Condition: Broken
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #1 ENGINE MEL WORK FOUND STARTER VALVE WIRE HARNESS CLAMP BROKEN. GROUNDED - YES. REPLACED WIRE HARNESS CLAMP AND SUPPORT BRACKET ASSY REF B737-800 IPC 71-51-03-01A ITEM 270.
